North Carolina, 2016Hail and Damaging Winds in North Carolina, May 3, 2016
May 3, 2016 · NWS MHX · 11 events in 7 counties and zones
Scattered thunderstorms crossed eastern North Carolina during the early morning and evening hours of May 3rd. The storms developed in a moist and unstable air-mass ahead of a cold front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms crossed eastern North Carolina during the early morning and evening hours of May 3rd. The storms developed in a moist and unstable air-mass ahead of a cold front. Several of the storms became severe producing strong winds and large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at May 3, 3:37 AM EST, 1 hour 33 minutes earlier.
Area forecast discussion, May 3, 3:37 AM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
437 AM EDT TUE MAY 3 2016
.SYNOPSIS...
A COLD FRONT WILL GRADUALLY DROP SOUTHEAST INTO THE AREA LATE
TONIGHT THEN SLOWLY SLIDE OFFSHORE WEDNESDAY. LOW PRESSURE WILL
DEVELOP ON THE FRONT WEDNESDAY AND REMAIN OVER THE SOUTHEAST
COAST THROUGH FRIDAY. THE LOW WILL FINALLY MOVE NORTHEAST AWAY
FROM THE REGION OVER THE WEEKEND AS HIGH PRESSURE BUILDS SOUTH OF
THE AREA. A WEAK COLD FRONT WILL APPROACH FROM THE NORTH SUNDAY
INTO MONDAY.
&&
.NEAR TERM /THROUGH TODAY/...
AS OF 4 AM TUE...A FAIRLY ACTIVE PATTERN CONTINUES THROUGH TODAY
AND TONIGHT. H20 VAPOR IMAGERY DEPICTS RICH GULF MOISTURE
STREAMING NORTHWARD IN THE EASTERN STATES EARLY THIS MORNING.
SHORT WAVE ENERGY IN CONJUNCTION WITH ACTIVE NOCTURNAL LLJ
BEGINNING TO SET OFF THUNDERSTORMS ACROSS NORTHEASTERN SC. MOST
HIGH RES CAMS INDICATE NUMEROUS SHOWERS AND THUNDERSTORMS MOVING
INTO EASTERN NC FROM THE WEST THROUGH THE MORNING HOURS...AND HAVE
THUS INDICATED 60-80 POPS THROUGH THE NOON HOUR TO ACCOUNT FOR
THIS ACTIVITY.
A BREAK MAY ENSUE THIS AFTERNOON IN WAKE OF MORNING CONVECTION. A
TRICKY FORECAST TO SAY THE LEAST IN PLACEMENT AND COVERAGE OF
POTENTIAL CONVECTIVE REDEVELOPMENT. THE ATMOSPHERE WILL BECOME
MODERATELY UNSTABLE ONCE AGAIN AS TD'S WILL REMAIN WELL INTO THE
UPPER 60S MOST AREAS WITH HIGHS INTO THE LOWER 80S...POSSIBLY EVEN
HIGHER SHOULD THERE BE MORE BREAKS IN THE CLOUDS THAN EXPECTED.
500 MB FLOW INCREASES AS JET ENERGY IMPINGES ON THE CAROLINAS...
AND THIS WILL RESULT IN INCREASING BULK SHEAR UP TO 50 KT BY LATE
AFTERNOON AND ESPECIALLY EVENING. SPC HAS PLACED MOST OF E NC SAVE
FOR THE COASTAL AREAS IN SLIGHT RISK FOR TODAY. HAVE OPTED TO GO
NO HIGHER THAN SCT TS TODAY...AS THE THINKING IS THAT WIDESPREAD
CONVECTION WILL HOLD OFF UNTIL THIS EVENING. MANY OF THE
NSSL/NCAR CAM MEMBERS HAVE CONVECTIVE INITIATION WELL WEST OF E NC
THIS AFTERNOON...THOUGH CANNOT RULE OUT A SCT/ISO THUNDERSTORM
DEVELOPING PRIOR TO EVENING.
&&
.SHORT TERM /TONIGHT/...
AS OF 4 AM TUE...CURRENT THINKING IS THAT BEST CHANCES AND
COVERAGE OF POTENTIAL SEVERE THUNDERSTORMS WILL BE THIS EVENING...
AS ANY CONVECTION WEST OF THE FA MOVES INTO E NC WITH INCREASING
SHEAR AFTER 22Z. ATMS WILL REMAIN UNSTABLE THROUGH THE EVENING
AIDED BY CONTINUED LOW LEVEL WAA AND SLOWLY FALLING HTS ALOFT. THE
MAIN THREATS WITH ANY SEVERE STORMS WILL BE LARGE HAIL AND
DAMAGING WINDS...THOUGH A SLIM TORNADO THREAT MAY DEVELOP AS WELL
DUE TO A SLIGHT BACKING OF SFC WINDS THIS EVENING...ACTING TO
INCREASE 0-3KM HELICITY AFTER 00Z.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AS OF 415 AM TUESDAY...AN ACTIVE WEATHER PATTERN EXPECTED THROUGH
MOST OF THE EXTENDED PERIOD.
WEDNESDAY...A STRONG MID-LEVEL SHORTWAVE WILL ROTATE AROUND THE
BASE OF A DEEP UPPER TROUGH OHIO RIVER VALLEY WEDNESDAY WHILE
CHANNELED VORTICITY/SHORTWAVE SHIFTS EAST THROUGH THE REGION.
POPS WILL BE LOWER BUT SCATTERED SHOWERS AND AN ISOLATED STRONG
THUNDERSTORM ARE POSSIBLE, ESPECIALLY DURING THE AFTERNOON HOURS
WHEN PEAK HEATING OCCURS COINCIDENT WITH MODEST INSTABILITY AND
SHEAR. MAX TEMPS WILL RANGE IN THE LOW/MID 70S, WARMEST ACROSS
SOUTHWESTERN PORTIONS OF EASTERN NC.
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...00Z OPERATIONAL GUIDANCE
IN DECENT AGREEMENT FOR THE LATTER HALF OF THE WEEK INTO THE
WEEKEND. UPPER LOW CLOSES OFF OVER THE OHIO VALLEY AND DRIVES
SOUTH ACROSS THE CAROLINAS THURSDAY INTO THURSDAY NIGHT AND BEGINS
TO LIFT TO THE NE ON FRIDAY. STEEP LAPSE RATES WILL LEAD TO
INSTABILITY SHOWERS ACROSS THE REGION WEDNESDAY NIGHT THROUGH
THURSDAY. INTRODUCED SLIGHT CHANCE THUNDER FOR THURSDAY WHEN
FORECAST SOUNDINGS INDICATE STEEP LOW/MID LEVEL LAPSE RATES,
MODEST INSTABILITY AND SHEAR, WITH WEAKLY BACKED SURFACE WINDS.
CONVECTIVE TEMPS THURSDAY ARE ONLY IN THE LOW 70S AND SHOULD BE
SURPASSED BY LATE MORNING. IF CLEARING OF CLOUDS LATE WEDNESDAY
NIGHT INTO THURSDAY MORNING DOES NOT OCCUR, THEN TEMPS WILL BE
OVERDONE AND CONVECTION WILL REMAIN CAPPED. LOW PRESSURE BEGINS TO
BECOME VERTICALLY STACKED BY LATE THURSDAY NIGHT AS IT LIFTS
NORTHEAST OFF THE DELMARVA PENINSULA.
FRIDAY THROUGH MONDAY...TROFFING CONTINUES OVER THE AREA FRIDAY
NIGHT BUT THAT WILL PUSH OFF THE COAST ON SATURDAY. KEPT CHANCE
POPS ACROSS THE AREA INTO FRIDAY THEN LOWERING TO SLIGHT CHANCE
FRIDAY NIGHT INTO SATURDAY MAINLY ACROSS THE NE COAST. TEMPS WILL
BE A BIT BELOW NORMAL FOR THE PERIOD, PARTICULARLY FRIDAY, WHICH
WILL FEATURE HIGH TEMPS IN THE MID/UPPER 60S MOST OF THE REGION.
THE ATMOSPHERE DRIES OUT SATURDAY NIGHT AND SUNDAY AS THE TROUGH
AXIS FINALLY MOVES OFFSHORE AND TEMPS WILL SLOWLY RETURN TO NORMAL
SUNDAY. A BACKDOOR FRONT WILL APPROACH THE AREA SUNDAY NIGHT WITH
GUIDANCE SUGGESTING THE FRONT WILL BISECT THE REGION FROM WEST TO
EAST BY MONDAY MORNING. MAINTAINED POPS BELOW SLIGHT CHANCE AS
MOISTURE REMAINS LIMITED. MAX TEMPS BUILD INTO THE LOW TO MID 80S
FOR INLAND SECTIONS SUNDAY AND MONDAY WITH OVERNIGHT LOWS
REMAINING MILD, 60S AREA WIDE.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /THROUGH TONIGHT/...
AS OF 3 AM TUESDAY...MAINLY VFR THROUGH THE TAF PERIOD THOUGH MAY
SEE TEMPO REDUCTIONS TO MVFR OR POSSIBLY LOWER DUE TO SHOWERS AND
THUNDERSTORMS MOVING IN THIS MORNING. THERE LOOKS TO BE A BREAK IN
THE PRECIP THIS AFTERNOON BEFORE MORE POTENTIAL THUNDERSTORMS
DEVELOP AND MOVE INTO THE AREA FROM THE WEST BY SUNSET. THERE
COULD BE A REDUCTION IN CIGS OR VSBYS TO IFR LATE THIS EVENING BUT
WILL NOT GO LOWER THAN MVFR DUE TO LACK OF CONFIDENCE IN IFR THIS
FAR OUT IN TIME. WINDS WILL BE LIGHT S TO SW THROUGH THE PERIOD.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 425 AM TUESDAY...AN ACTIVE PATTERN THROUGH LATE WEEK WILL
LEAD TO PERIODS OF SUB-VFR FLYING CONDITIONS. CONDITIONS IMPROVE
WEDNESDAY THOUGH SOME STRONG THUNDERSTORMS WILL STILL BE POSSIBLE.
BY THURSDAY INTO FRIDAY, WE TRANSITION INTO A MORE SHOWERY PATTERN
WITH LESS CONVECTION AS AN UPPER LOW DROPS SOUTH FROM THE OHIO
VALLEY ACROSS THE CAROLINAS. GENERALLY VFR CONDITIONS WITH BRIEF
PERIODS OF MVFR ARE POSSIBLE THURSDAY AND FRIDAY. AS IS TYPICAL
THIS TIME OF YEAR, ANY AREAS THAT RECEIVE PRECIPITATION MAY SEE
ENHANCED STRATUS AND FOG IN THE EARLY MORNING HOURS. BY SATURDAY
AS THE UPPER TROUGH TRANSITIONS OFF THE COAST, CONDITIONS WILL
IMPROVE WITH MOSTLY VFR CONDITIONS.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 4 AM TUESDAY...SOUTHWEST WINDS 10-20 OBSERVED ACROSS THE
MARINE AREA EARLY THIS MORN WITH SEAS 3-4 FEET. THESE WINDS
EXPECTED TO CONTINUE THROUGH TODAY WITH LOCALLY HIGHER WINDS AND
SEAS REACHING SCA CRITERIA FOR THE CENTRAL WATERS, WITH FREQUENT
WIND GUSTS ABOVE 25 KT AND SEAS TO 6 FEET HERE. BY LATE TONIGHT A
COLD FRONT WILL DROP SOUTHWARD INTO THE NORTHERN WATERS AND
ALBEMARLE SOUND WITH WINDS SWITCHING TO NORTHERLY.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 435 AM TUESDAY...A FRONT WILL SHIFT ACROSS THE CENTRAL AND
NORTHERN WATERS WEDNESDAY, SHIFTING WINDS NORTHERLY 10-15 KT WITH
SEAS 2-4 FT THROUGH THURSDAY. A SURFACE LOW WILL DEVELOP WEST OF
THE WATERS THURSDAY AFTERNOON AND WILL SHIFT EAST-NORTHEAST
THROUGH THE EASTERN NC WATERS THROUGH FRIDAY MORNING, ALLOWING
WINDS TO BECOME NORTHWEST AT 10-20 KT FRIDAY INTO SATURDAY,
YIELDING SEAS 3-5 FT OFFSHORE WITH 2-4 FT NEAR SHORE. WINDS
DIMINISH TO 5-15 KT AND BECOME MORE WESTERLY SATURDAY NIGHT WITH
SEAS MOSTLY 2-4 FT. LOCAL SWAN/NWPS AND WAVEWATCH IN GOOD
AGREEMENT THROUGH THE MEDIUM RANGE, THEN WAVEWATCH APPEARED
REASONABLE WITH FORECAST WINDS FOR THE EXTENDED RANGE.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR AMZ152-154.
&&
SYNOPSIS...TL
NEAR TERM...TL
SHORT TERM...TL
LONG TERM...DAG
AVIATION...DAG/TL
MARINE...DAG/TL
Hazardous weather outlook, May 3, 4:09 AM EST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
509 AM EDT TUE MAY 3 2016
NCZ095-103-104-040915-
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
509 AM EDT TUE MAY 3 2016
...MODERATE RIP CURRENT RISK IN EFFECT FROM CAPE LOOKOUT TO CAPE
HATTERAS THROUGH THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RIP CURRENT RISK.
SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
AND ESPECIALLY THIS EVENING. THE MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL...THOUGH AN ISOLATED TORNADO CANNOT BE
RULED OUT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ029-044>047-079>081-090>094-098-040915-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
509 AM EDT TUE MAY 3 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN
NORTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
AND ESPECIALLY THIS EVENING. THE MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL...THOUGH AN ISOLATED TORNADO CANNOT BE
RULED OUT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 3, 4:27 AM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
527 AM EDT TUE MAY 3 2016
NCZ044-079-090>092-098-031015-
ONSLOW-JONES-GREENE-PITT-DUPLIN-LENOIR-
527 AM EDT TUE MAY 3 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DUPLIN...LENOIR...
NORTHWESTERN ONSLOW...NORTHWESTERN JONES...GREENE AND WESTERN PITT
COUNTIES...
AT 525 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES WEST OF FARMVILLE TO 9 MILES
NORTHWEST OF HARRELLS. MOVEMENT WAS NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...KINSTON...FARMVILLE...WALLACE...WARSAW...LA GRANGE...MOUNT
OLIVE...GRIFTON...ROSE HILL...SNOW HILL...BEULAVILLE...KENANSVILLE...
HARRELLS...KINSTON REGIONAL JETPORT...FAISON...MAGNOLIA...GREENEVERS...
PINK HILL...CALYPSO AND FOUNTAIN.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
TRAINING STORMS WILL LEAD TO TORRENTIAL RAINFALL...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3490 7815 3507 7816 3518 7812 3519 7802
3515 7789 3518 7784 3538 7780 3543 7783
3557 7782 3580 7747 3583 7738 3516 7749
3472 7782 3471 7798 3473 7802 3471 7813
3474 7820
TIME...MOT...LOC 0925Z 225DEG 46KT 3558 7775 3480 7834
DAGThunderstorm Wind, Duplin
- When
- May 3, 5:10 AM EST
- Where
- Duplin County, 0.69 mi S of Chinquapin
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 34.820, -77.800
Strong winds blew a tree down on Deep Run Road in Chinquapin.
Thunderstorm Wind, Onslow
- When
- May 3, 5:27 AM EST
- Where
- Onslow County, Ervintown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 34.900, -77.550
Strong winds blew a tree down on Highway 258 near Richlands.
Thunderstorm Wind, Carteret
- When
- May 3, 6:30 AM EST
- Where
- Carteret County, 1.14 mi E of Crab Pt Vlg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.750, -76.710
Strong winds blew down large tree limbs near Oglesby Farm northeast of Morehead City.
Hail, Greene
- When
- May 3, 7:00 PM EST
- Where
- Greene County, 0.56 mi E of Snow Hill
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 35.450, -77.670
Quarter size hail reported in Snow Hill.
Thunderstorm Wind, Pitt
- When
- May 3, 7:00 PM EST
- Where
- Pitt County, 0.89 mi SW of Fountain
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 35.670, -77.640
Winds estimated around 60 mph near Fountain.
Hail, Pitt
- When
- May 3, 7:25 PM EST
- Where
- Pitt County, 0.56 mi E of Ayden
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 35.470, -77.420
Quarter size hail reported in Ayden.
Hail, Pitt
- When
- May 3, 7:26 PM EST
- Where
- Pitt County, 1.12 mi E of Winterville
- Measured
- 0.75 in hail
- Reported by
- Social Media
- Coordinates
- 35.530, -77.400
Dime size hail reported near Winterville.
Hail, Pitt
- When
- May 3, 7:35 PM EST
- Where
- Pitt County, 2.18 mi SE of Ayden
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 35.450, -77.400
Quarter size hail reported southeast of Ayden.
Hail, Craven
- When
- May 3, 11:05 PM EST
- Where
- Craven County, 2.65 mi ENE of Dover
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.240, -77.410
Nickle size hail reported northeast of Dover.
Hail, Craven
- When
- May 3, 11:16 PM EST
- Where
- Craven County, 0.56 mi E of Vanceboro
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 35.300, -77.160
Dime size hail near Vanceboro.
Hail, Lenoir
- When
- May 3, 11:30 PM EST
- Where
- Lenoir County, 0.69 mi N of Loftins Xrd
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 35.210, -77.570
Quarter size hail reported south of Kinston.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Georgia, May 3, 2016$284,000 · 2 in hail · 26 events
- Hail and Damaging Winds in North Carolina, May 3, 20161 injured · $35,000 · 2 in hail · 17 events
- Damaging Winds in Georgia, May 3, 2016$76,000 · 55 kt wind · 4 events
- Hail and Damaging Winds in North Carolina, May 3, 2016$23,000 · 2.5 in hail · 17 events
- Hail and Damaging Wind in Florida, May 3, 2016$35,000 · 1.25 in hail · 4 events
- Lightning Strike in Wisconsin, May 3, 2016$30,000 · 1 event
- Damaging Winds in Virginia, May 3, 201652 kt wind · 17 events
- Hail and Damaging Winds in North Carolina, May 3, 2016$5,000 · 1 in hail · 15 events
- Hail and Damaging Winds in Virginia, May 3, 2016$5,000 · 1 in hail · 10 events
- Damaging Winds in South Carolina, May 3, 201650 kt wind · 9 events
- Hail and Damaging Winds in Virginia, May 3, 2016$10,000 · 1 in hail · 8 events
- Damaging Winds in Georgia, May 3, 201650 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 623551, 623552, 623553, 623544, 623554, 623545, 623546, 623547, 623548, 623549, 623550.